RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 11, Issue 1  


A pure point spectrum of the stochastic one-dimensional Schrödinger operator
I. Ya. Gol'dsheid, S. A. Molchanov, L. A. Pastur
1
Commutative subrings of certain noncommutative rings
V. G. Drinfeld
11
Integration of nonlinear equations by the methods of algebraic geometry
I. M. Krichever
15
Classification of irreducible representations of groups of automorphisms of Bruhat–Tits trees
G. I. Olshanskii
32
The continuous spectrum of differential operators
V. I. Feigin
43

Brief communications
Integral forms and the Stokes formula on supermanifolds
J. H. Bernstein, D. A. Leites
55
Modules of $C^\infty$-orbital normal forms for singular points of vector fields on a plane
R. I. Bogdanov
57
Singularities of the maximum of a parametrically dependent function
L. N. Bryzgalova
59
The generalized Kronig–Penney problem
M. M. Gekhtman, I. V. Stankevich
61
Transcendental equations in commutative Banach algebras
E. A. Gorin, K. Sanches Fernandes
63
Conservation laws for the equation $u_{tt}-u_{xx}+\sin u=0$
A. V. Zhiber
65
Classification of irreducible noncuspidal representations of $GL_n$ over the $p$-adic field
A. V. Zelevinskii
67
Analytic properties of regular orbit spaces of Coxeter groups in the $B$ and $D$ series
B. M. Zinde
69
Asymptotics of the eigenvalues of a Sturm–Liouville equation with variable operator coefficients
V. A. Mikhailets
71
Affine homogeneous spaces and finite subgroups of arithmetic groups over function fields
E. A. Nisnevich
73
Explicit solutions of some completely integrable Hamiltonian systems
M. A. Olshanetsky, A. M. Perelomov
75
Linear methods of summation of double polynomial expansions
B. P. Osilenker
77
One conjecture of Steinberg
V. L. Popov
79
Singularities of the convex hull of a curve in $\mathbb{R}^3$
V. D. Sedykh
81
Expansion in the characteristic functions of the momentless problem in the case of axially symmetric oscillations of a thin shell
G. G. Tarposhyan
83
Gaussian distributions on locally compact Abelian groups
G. M. Feldman
85
Genus $\varkappa_y$ of quasihomogeneous complete intersections
H. A. Hamm
87
Characteristic class of a bundle and the existence of a global Routh function
M. P. Kharlamov
89
Conditions for certain forms of completeness in the class of projective limits of sequences of inductive limits of sequences of Fréchet spaces
E. T. Shavgulidze
91
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019